Noriday: Hi, I've been on noriday for 7 months and... - BASHH

BASHH

15,065 members2,433 posts

Noriday

Gr8rachel
Gr8rachel

Hi, I've been on noriday for 7 months and have been bleeding for 3 weeks out of r every month, I'm starting to feel naesuas, mood swings, sick, tired etc. I've tried every other mini pill and none work. I was wondering whether you guys could recommend s contraceptive with less break through bleeding? Would anyone recommend the injection?

2 Replies
oldestnewest

Just an update for anyone with the same issue, I have been to the doctors this morning and have been told that I need a blood test and that they are going to try me on another mini pill. I have also been told that the injection would not be suitable as it contains the same drug as nuriday.

Mold23
Mold23 in reply to Gr8rachel

Hello, I have the same issue. At first I was on cerezette then the implant. Then on cerezette and the implant together. Now I'm noraday and I am the same on all of them.

I have bleed constantly on all of them and its heavy, uncomfortable and I am tired of it all. Since 2014 I have had this issue. I need some advice on what I should do. The doctors only say it's just my body and there's nothing they can do.

And because I suffer from migraines I can't go on the combined pill either. 🙁

You may also like...